# SDR DALA20190402106

- Difficulty date: March 30, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 82,519 hours, 37,229 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Disengaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CENTER ENTRY DOOR NOT SHOWING OPEN WHEN CREW BOARDED PLANE.  SUSPECT BAD SWITCH.  FOUND GAS-LOCK CYLINDER NOT FULLY ENGAGED.CYCLED DOOR 2L AND OPC PER B757 AMM 52-11. (5042090)
